# SDR DALA2024032603831

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N392DN
- Make and model: Airbus A321-211
- Aircraft serial: 9028
- Aircraft time: 14,452 hours, 6,281 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Nr 1 Cids
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3092, CIDS1 EPSU SYS TEST FAILING. FWD L EPSU (10WL) BAT AND MID L EPSU (15WL) BAT FAULTS. CORRECTIVE ACTION: PERFORMED RESET OF 10WL AND 15WL PER AMDS WC 0514-2000 STEP 1.L. REMOVED 10WL AND 14WL BATTERIES PER A321 AMM 33-51. SEVERAL FAULTS REMAIN. 10WL EPSU SELF TEST INDICATING "OVERLOAD" OR SHORT-CIRCUIT OF CONNECTED LOADS OR PROX SWITCHES". CABIN CEILING PANEL 221BC REQUIRES REINSTALL. RESEATED CONNECTOR ON 10WL. CHECKED SYSTEM REF A321 AMM 33-51. OPS CKS GOOD. (LP 5459716)
